Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hölder and $L^p$ estimates for solutions of $\overline \partial u = f$ in strongly pseudoconvex domains


Author: Norberto Kerzman
Journal: Bull. Amer. Math. Soc. 76 (1970), 860-864
MSC (1970): Primary 3222, 3270; Secondary 3215
DOI: https://doi.org/10.1090/S0002-9904-1970-12587-3
MathSciNet review: 0269875
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Grauert and I. Lieb, Das Ramirezsche Integral und die Lösung der Gleichung $\bar \partial f=\alpha $ in Bereich der beschränkten Formen, Proc. Conf. in Complex Analysis (1969), Rice Univ. Studies. (to appear). MR 273057
  • 2. L. Hörmander, $L\sp{2}$ estimates and existence theorems for the $\bar \partial $ operator, Acta Math. 113 (1965), 89-152. MR 31 #3691. MR 179443
  • 3. J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. I, Ann. of Math. (2) 78 (1963), 112-148. MR 27 #2999. MR 153030
  • 4. J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. II, Ann. of Math. (2) 79 (1964), 450-472. MR 34 #8010. MR 208200
  • 5. I. Lieb, Ein Approximationsatz auf streng pseudokonvexen Gebieten, Announced in Jahrestagung der Deutschen Mathematiker-Vereinigung, Sept. 1969, p. 58, Math. Ann. 184 (1970), 172-187. MR 262540
  • 6. E. Ramirez de Arellano, Ein Divisionsproblem in der komplexen Analysis mit einer Anwendung auf Randintegraldarstellungen, Dissertation, Göttingen, 1968, Math. Ann. 184 (1969), 56-60. (to appear). MR 269874
  • 7. H. Rossi and G. Stolzenberg, Analytic function algebras, Proc. Internat. Sympos. Function Algebras (Tulane Univ., 1965), Scott-Foresman, Chicago, Ill., 1966, pp. 138-148 (especially p. 145). MR 33 #6439. MR 198280

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3222, 3270, 3215

Retrieve articles in all journals with MSC (1970): 3222, 3270, 3215


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12587-3

American Mathematical Society